# SDR AALA202105119011

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 58,312 hours, 24,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: B6522305017
- Condition: Damaged
- Location: Bs 927 Lbl24.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN SEAT TRACK SUPPORT FITTING AT STA 927 LBL 24.75 DOES NOT HAVE EDGE MARGIN. INSTALLED NEW SEAT TRACK SUPPORT FITTING PER EA 327244 AND ECO T2383AB-007.
